# SDR 200200278

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 64,833 hours, 33,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B070174
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF EXISTING REPAIR AT BS 2320, STR 22R.  THE EXISTING REPAIR WAS REMOVED FROM THE AIRCRAFT AND DISCARDED, AND THE EXISTING DENT WAS TRIMMED AWAY PER B747 GUIDELINES.  THE FUSELAGE SKIN TRIM OUT AND EXISTING FASTENER HOLES COMMON TO THE REPAIR AREA WERE HFEC INSPECTED TO ENSURE A CRACK FREE CONDITION AND THE DOUBLER AND TRIPLER WERE INSTALLED TO RESTORE THE ORIGINAL SKIN PANEL.
